# SDR SCNA20240813300

- Difficulty date: August 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 53,161 hours, 28,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WWORK ORDER FS 2400102: SCRATCH FOUND ON EXISTING REPAIR, L/H SIDE EXTERNAL FUSELAGE AFT OF L2 DOOR APPROX BS 1016 BTWN STR 12L AND STR 17L. - - CORRECTIVE ACTION: ACCOMPLISHED DOUBLER REPAIR AT LH SIDE EXTERNAL FUSELAGE SKIN BTWN STA 1016 TO STA 1040 BTWN STR 12L TO 17L IAW  EA 24006 REV IR
